# SDR SIMA20171129003

- Difficulty date: November 29, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 EMERGENCY LIGHT STRIP WIRES DAMAGED FROM ASSEMBLY-C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12.
